Generic finiteness in solving optimal control problems
Annales Polonici Mathematici, Tome 49 (1988) no. 2, pp. 135-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_49_2_135_145,
author = {D. Motreanu},
title = {Generic finiteness in solving optimal control problems},
journal = {Annales Polonici Mathematici},
pages = {135--145},
year = {1988},
volume = {49},
number = {2},
doi = {10.4064/ap-49-2-135-145},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-49-2-135-145/}
}
TY - JOUR AU - D. Motreanu TI - Generic finiteness in solving optimal control problems JO - Annales Polonici Mathematici PY - 1988 SP - 135 EP - 145 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-49-2-135-145/ DO - 10.4064/ap-49-2-135-145 LA - en ID - 10_4064_ap_49_2_135_145 ER -
D. Motreanu. Generic finiteness in solving optimal control problems. Annales Polonici Mathematici, Tome 49 (1988) no. 2, pp. 135-145. doi: 10.4064/ap-49-2-135-145
Cité par Sources :